# SDR 2008UALA00252

- Difficulty date: January 15, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 33,240 hours, 13,034 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FWD PART OF FUSELAGE DAMAGED WHERE IT MEETS RADOME.  DAMAGE IS APPROX 1-4 IN BY 1-4 IN.  PERFORMED MAJOR REPAIR AT LCQ.
